# SDR 2008UALA05513

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 54,857 hours, 32,359 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING DOES NOT ILLUMINATE THE ENTIRE AIRCRAFT WITH SWITCH IN THE ON POSITION. SUSPECT INVERTER FAULTY.   REPLACED INVERTER M1389 REFERENCE AMM 33-51-93. AC OK FOR SERVICE.
